I took all the pills daily. But sometimes an hour or two later. But the first month I took it I was already on my period and took it while on my period. Then at the forth week of pills I started bleeding on the green pills and have ever since. I took my first pill of my new pack this morning and have continued to bleed. This makes it 8 days of bleeding. What should I do?:(
It's unfortunate no one answered at the time... someone may find this answer helpful in future.
It is common to have irregular bleeding when you start a new birth control pill. It can sometimes take up to 3 months for the irregular bleeding cycles to regulate. So hopefully this issue has resolved for you. It's already 3 months and if bleeding is still persistent then please see your doctor, if you haven't done so already.
- Kariva Information for Consumers
- Kariva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kariva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2011 • 2 answers
Posted 28 Mar 2013 • 1 answer
Posted 22 Jul 2014 • 1 answer
Posted 10 Feb 2015 • 1 answer
Posted 12 May 2015 • 1 answer